# SDR SWIA200921564

- Difficulty date: May 1, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 16,230 hours, 13,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Twisted
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6410 - MAIN CABIN DOOR WOULD NOT OPEN.  FREED TWISTED CABLE.
